Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Sobolev type theorems
for an operator with singularity

Author: Shuji Watanabe
Journal: Proc. Amer. Math. Soc. 125 (1997), 129-136
MSC (1991): Primary 46E35, 47B25, 81Q10
MathSciNet review: 1343728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Spaces of Sobolev type are discussed, which are defined by the operator with singularity: ${\cal D} = d/dx - (c/x)R$, where $Ru(x) = u(-x)$ and $c > 1$. This operator appears in a one-dimensional harmonic oscillator governed by Wigner's commutation relations. Smoothness of $u$ and continuity of $u / x^{\beta }$ ($\beta > 0$) are studied where $u$ is in each space of Sobolev type, and results similar to Sobolev's lemma are obtained. The proofs are carried out based on a generalization of the Fourier transform. The results are applied to the Schrödinger equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E35, 47B25, 81Q10

Retrieve articles in all journals with MSC (1991): 46E35, 47B25, 81Q10

Additional Information

Shuji Watanabe
Affiliation: Department of Mathematics, Toyota National College of Technology, Eisei-Cho 2-1, Toyota-Shi 471, Japan

Keywords: Sobolev type theorem, operator with singularity, Schr\"odinger equation, self-adjointness
Received by editor(s): January 30, 1995
Received by editor(s) in revised form: May 31, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society